Research Article
Estimating Multinomial Logit Model with Multicollinear Data

Citation to this article as recorded by ASCI
. : -.

Shang, Y., 2011. Central limit theorem for the sum of a random number of dependent random variables. Asian J. Math. Stat., 4: 168-173.
CrossRef  |  

Zainodin, H.J., A. Noraini and S.J. Yap, 2011. An alternative multicollinearity approach in solving multiple regression problem. Trends Applied Sci. Res., 6: 1241-1255.
CrossRef  |  Direct Link  |  

Related Articles in ASCI
Similar Articles in this Journal
Search in Google Scholar
View Citation
Report Citation

©  2020 Science Alert. All Rights Reserved